Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red itchy skin eruptions on my arms and chest. Is it allergy ?

I am 75 years old. Male. I have also had a dry skin all my life. For the last 3 months I have been having a problem of red itchy spots erupting on my skin, first on my right leg, and now on various places on my arms and chest . Suspecting a fungus problem [which I have had a problem with in the past] I used Mycota cream on the spots on my leg which removed the spots, but left some scar tissue. Because of the meager pension we get, I cannot even afford the consultation fee, let alone the possible medication. Hence I am trying this method. I am even suspecting a possible allergy , but can that cause this?
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
generally only a examination can help u out..take tablet chlorphenarimine maleate 0-0-1 for five days ..try checking out your AEC levels..
Answered: Mon, 6 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
As you described, it appears like you have an eczematous disorder. Avoid sweat accumulation anywhere on your body. Pat dry the sweat as it appears. Change your clothes everyday. Take daily bath. Apply moisturers to the ry skin. Avoid sunlight exposure to sensitive areas. Eat plenty of green leafy vegetables. Drink 6-8 glasses of water a day. It can also result from Vitamin deficiency for which you need proper diet. Best will be to approach a Doctor from Government Hospital who would be suitable considering your financial situation. Hopefully you must recover soon.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor